# SDR USAA2012121700008

- Difficulty date: December 16, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 28,406 hours, 21,719 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  ECAM L/G SHOCK ABSORBER FAULT.  L/G SYS DISAGREE.  FLIGHT RETURNED TO FIELD AT DFW AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NOSE GEAR PROX SENSOR TARGET ARM AND BOLT LOOSE AND OUT OF ENGAGEMENT.  REMOVED AND REPLACED NOSE GEAR PROX SENSOR TARGET LINK AND HARDWARE PER AMM 32-31-73-000-004/005.  CHECKED THE TARGET CLEARANCE PER AMM 32-31-73-200-002A.  PERFORMED FUNCTIONAL TEST PER AMM 32-31-00-720-00A AND 07-11-00-581-003A.  OPS CHECK GOOD AND BITE CHECK GOOD.
